Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from gastric problems, fatigue, sweating, sleeplessness. Allergic to seafood

sir i had gastric problems a couple of times ,i was practicing an ayurvedic treatment i.e drinking water in the morning before brushing teeth , it was ok but i felt a nauseating sensation but recovered ,but accidentally i ate prawns biriyani(only biriyani), i was allergic to prawns it resulted in gastric upset.i continued the treatment 4 couple more days, but since then i m having fatigue sweating sleeplessness .this incident happened two months ago , i m still suffering from it in mild condition, i can feel my spermatic chord as a result of this
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello and Welcome

I appreciate your concern.

I would empirically recommend a two week course of a
PPI such as Pantoprazole and a pro kinetic
like itopride to see for improvement in consult with your doctor

The spermatic cord issue needs clinical examination by a doctor before any conclusions are drawn. please avoid the food that lead to allergic response
wishing you best of health

Answered: Mon, 25 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor